MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VERSACROSS CONNECT LAAC ACCESS SOLUTION; PERCUTANEOUS ATRIAL CATHETER KIT

BOSTON SCIENTIFIC CORPORATION VERSACROSS CONNECT LAAC ACCESS SOLUTION; PERCUTANEOUS ATRIAL CATHETER KIT
Model Number VXAK0107
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that prior a procedure a versacross connect was selected for use.During preparation, it was noticed that the tip of the versacross dilator was damaged, it was pinched and looked abnormal.The entire system was replaced.The device is not expected to be returned as it was disposed of.

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
PERCUTANEOUS ATRIAL CATHETER KIT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24842670
Report Number2124215-2026-19531
Device Sequence Number8926846
Product Code OFK
UDI-Device Identifier00685447019497
UDI-Public(01)00685447019497(17)280521(10)38285553
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXAK0107
Device Catalogue NumberVXAK0107
Device Lot Number0038285553
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date06/08/2026
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown